# SDR SWAA2024112757136

- Difficulty date: November 6, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE HAS A CRACKED WEB ATTACHED TO THE LOWER SURFACE OF THE OUTBOARD TRAILING EDGE FIXED PANEL JUST INBOARD OF THE DEFLECTION RIB.<[01] DRILLED OUT FASTENERS AND REMOVED CRACKED WEB PER SRM 51-40-02.;[02] DRILLED UP NEW WEB PER SRM 51-40-05 AND INSTALLED NEW WEB PER SRM 51-40-02;[03] DRILLED UP NEW WEB PER SRM 51-40-05 AND INSTALLED NEW WEB PER SRM 51-40-02;[04] CW
